# SDR SIMA20150929004

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,337 hours, 28,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFP CLOSING ACTION FOR, RT AFT FUSELAGE 2 SCRATCHS, UPPER ONE 5 3/4  IN LENGTH & LOWER 4" LENGTH, UPPER SCRATCH HAS 1/8 DENT IN LENGTH & .224 IN DENT, MAX WIDTH 1 1/8 LOCATED BETWEEN STRINGERS 14R - 16R & FRAMES 62 & 63.  MAJOR REPAIR.  REPAIRED DAMAGE TO RT AFT FUSELAGE, BETWEEN FRAME 62 & 63 & STRINGERS 13R - 14R IAW SRM 53-30-01.
